| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the issues was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer returned the ultrasound gastrovideoscope for a separate issue.During the initial evaluation of the returned device, a cut on the pink rubber and missing thixotropic adhesive (ke-45) at the light guide cover were observed.There was no patient involvement.